Basic first aid knowledge respiratory emergency is not a sudden witnessed cardiac arrest. Chest compressions only is assault & murder.
Published on: Mar 3, 2016
Transcripts - Naloxone references
1:30 sec video Naloxone Hydrochloride
https://www.youtube.com/watch?v=35lBf5s-iro as per all medicine
My moderated comments AHA & ILCOR CPR guidelines and Public Health's training literature.
Layperson training laypersons the following would be charged 'Conspiracy to council mass
murder' Chest compression’s only for respiratory emergency
Live human study CJPH 2013;104(3):e200-4 My response in red
One in six admitted to hospital is a respiratory emergency. 15,000 out of hospital cardiac
arrests/year in Ontario, a lot less are sudden witnessed cardiac arrests the only time chest
compression's only may be of benefit, blood is still oxygenated. Train tens of thousands
laypersons all the signs of respiratory emergency, then tell them to give chest compressions only.
Laypersons is eager to follow orders of a nurses, thinking they are saving lives. They majority of
morbidity & mortality is happening to those that never used a drug in their lives.
Ontario Naloxone Training Video
That’s a respiratory emergency, proves the heart is beating. Don’t give chest compressions
Naloxone saves lives
You would think it brutal to withhold the air from someone
Training Power Point Slide 23
Training webinar DETETED BY HOST MID AUG 2015
Webinar info here http://www.slideshare.net/GaryThompson11/webinar-complete-51744907
Waterloo Region Crime Prevention Council
"My friend was completely blue…. started with chest compressions, didn’t seem to have a great
affect" Yes Joe you are quickening Wade's death. You just watched and heard crime.
Peterborough EMS & and an M.D. mention all the signs of respiratory emergency.
"911 Naloxone" https://www.youtube.com/watch?v=B__Th65h8lc
Naloxone left elsewhere http://www.harmreductionjournal.com/content/6/1/26
Quote "most participants did not carry the naloxone with them consistently and consequently it
was generally not available if they witnessed an overdose." Other studies report same 20% ++ of
the time left elsewhere. Probably means chest compressions only used in Ontario?
Tens of thousands resuscitation experts write the following CPR guidelines every five years
ILCOR 2010 Part 8.5 Drug Overdose and Poisoning
"…use assisted ventilation before giving naloxone in opioid-poisoned patients"
"ventilation should be assisted using a bag-mask, followed by naloxone, and tracheal intubation
if there is no response to naloxone" [bag-mask or tracheal intubation same as rescue breathing
2010 American Heart Association Guidelines Part 12.7: Toxic Ingestions
"ventilation should be assisted by a bag mask, followed by administration of naloxone and
placement of an advanced airway if there is no response to naloxone"
[Bag mask or advanced air same as rescue breathing for layperson]
European Resuscitation Council Guidelines for Resuscitation 2010 Section 8.b Poisoning
"fewer adverse events when airway opening, oxygen administration and ventilation are carried
out before giving naloxone" "There are no studies supporting the use of naloxone once cardiac
arrest associated with opioid toxicity has occurred." [Brain dead lack of oxygen.]
World Health Organization Page 7 http://www.unodc.org/docs/treatment/overdose.pdf
"In the case of suspected opioid overdose, any respiratory arrest should be managed with assisted
breathing and/or oxygen while waiting for naloxone to be administered and take effect." "If
naloxone is not available, overdose can be treated with respiratory support, either mouth-to-
mouth, with a bag and mask, or with pressure-controlled ventilation."
Naloxone Hydrochloride http://www.drugs.com/monograph/naloxone-hydrochloride.html
"Administration should be accompanied by other resuscitive measures such as administration of
oxygen, mechanical ventilation, or artificial respiration."
International Programme on Chemical Safety
"Since many of these patients suffer from impaired respiration or respiratory arrest, it is
extremely important to give oxygen and to support ventilation immediately while waiting for
naloxone to be available for injection. If ventilation is under control and cyanosis is regressing"
"Adequate ventilatory support must be given."
Harm Reduction Coalition Page 60
"When someone has extremely shallow and intermittent breathing (around one breath every 5-10
seconds) or has stopped breathing and is unresponsive, rescue breathing should be done as soon
as possible; it is the quickest way of getting oxygen to someone who has stopped breathing. If
you are performing rescue breathing, you are getting much needed air into someone’s body who
will die without it; the difference between survival and death in an opioid overdose depends on
how quickly enough oxygen gets into the person’s body." [same all respiratory emergencies]
Poisonings in Ontario
http://www.parachutecanada.org/downloads/policy/WhitePaper_Poisoning.pdf page 9
“Ontario Poison Control Centre over 60,000 calls 2008 .... 42% of poison exposures involved
children" poisoning or any drug OD are respiratory emergencies
Compressions only CPR AHA Guidelines 2010 Part 4
"Cardiopulmonary resuscitation (CPR) is a series of lifesaving actions that improve the chance of
survival following cardiac arrest." "Immediate recognition of cardiac arrest" [signs of cardiac
arrest totally different than respiratory emergency: No pallor; huge pupils; agonal gasps; seizure]
Sudden Cardiac arrest Agonal Breathing https://www.youtube.com/watch?v=CBMxH4xtE8w
Cardiac arrest from any respiratory emergency is an entirely different ANIMAL that a simple
cardiac arrest. All cells, tissues and organs have been severely damaged HYPOXIA (lack of
Canadian Red Cross CC only http://www.redcross.ca/what-we-do/first-aid-and-cpr/first-aid-at-
"Compression-only CPR should not be used when the oxygen in the victim's body has likely
been used up, such as with a drowning victim or when a [any] respiratory emergency may have
caused the cardiac arrest." "When an infant or child's heart stops, it's usually because of a
respiratory emergency, such as choking or asthma, which uses up their body's oxygen."
Baby http://youtu.be/mSe2LUysxcg Moderated comments EMS & Medical Directors 2014
Compendium of Pharmaceuticals and Specialties 2015 page 2143
"Establish adequate respiratory exchange through the provision of a patient airway and
institution of assisted or controlled ventilation." "Naloxone should not be administered in the
absence of clinically significant respiratory or cardiovascular depression. Oxygen, iv fluids,
vasopressors and other supportive measures should be used as indicated."
[ACLS methods, all cells tissues and organs have suffered severe damage, hypoxia]
Physician’s Desk Reference 2015 page 2015
"In case of overdose, priorities are the re-establishment of a patent and protected airway and
institution of assisted or controlled ventilation if needed....Cardiac arrest or arrhythmias will
require advanced life support techniques."
Martindale ‘The Complete Drug Reference’ 35th Ed pages 87-8 & 1309
"Death may occur from respiratory failure...The triad of coma, pinpoint pupils, and respiratory
depression is considered indicative of opioid overdoseage." “Intensive supportive therapy may
be required to correct respiratory failure” “It is used to reverse opioid central depression,
including respiratory depression…”
Lange "Poisoning and Drug Overdose" 6th Ed 2012 pages 1 & 311-12
"…many steps may be performed simultaneously (e.g. airway management, naloxone…)"
"The most common factor contributing to death from drug overdose or poisoning is a loss of
airway-protective reflexes with subsequent airway obstruction caused by the flaccid tongue,
pulmonary aspiration of gastric contents, or respiratory arrest. All poisoned patients should be
suspected of having a potentially compromised airway."
"...causing sedation and respiratory depression. Death results from respiratory failure, usually as
a result of apnea or pulmonary aspiration of gastric contents."
"Maintain an open airway and assist ventilation if necessary. Administer supplemental oxygen."
Goldfrank's Toxicologic Emergencies [electronic resource] 2015 chapter 38 page 15
"The consequential effects of acute opioid poisoning are CNS and respiratory depression.
Although early support of ventilation and oxygenation is generally sufficient to prevent death,
prolonged use of bag-valve-mask ventilation and endotracheal intubation may be avoided by
cautious administration of an opioid antagonist." "Differentiating acute opioid poisoning from
other etiologies with similar clinical presentations may be challenging." [Doctor’s have trouble
diagnosing one respiratory emergency from another]
Dr. Gabor Mate’s quote June 8, 2013 conference Toronto at “All Saints Church”
Some punishing of the user and anyone else that suffers any respiratory emergency. Quote
“Vancouver 2004 the RCMP tried to stop an overdose resuscitation program. Dr. Mate taught the
RCMP some wisdom, these disenfranchised people will not only save each other but anyone else
that suffers any respiratory emergency. Program was allowed to continue.” In Toronto and other
parts of the province Public Health is teaching not only how to maim and kill the poisoned (Drug
OD) but anyone else that suffers any respiratory emergency.
Annotated medical info. My comments #13-14
The deliberate fomenting of ignorance and doubt & Response from Chief Medical Officer et.al
Soon to happen all across Ontario?
718-77 Finch Ave East
@GaryCPR read hyperlink